C. Bai, J. Fang, Existence of multiple positive solutions for nonlinear m-point boundary value problems, Applied Mathematics and Computation 140(2-3) 2003, 297-305.
 D. Gue, V. Lakshimikantham, Nonlinear problems in abstract cones, Academic Press, Boston, 1988.
 H. Lian, H. Pang, W. Ge, Triple positive solutions for boundary value problems on in nite intervals, Nonlinear Analysis 67(1) 2007, 2199-2207.
 R. Ma, Positive solutions for a second order three-point boundary value problems, Applied Mathematics Letters, 14(1) 2001, 1-5.
 R. Sahandi Torogh, Existence of positive solutions for (p1; p2)Laplacian system to Dirichlet boundary conditions, International Journal of Fundamental Physical Sciences, 6(4) 2016, 17-22.
 R. Sahandi Torogh, On the existence of solutions for P-Laplacian systems with integral Boundary conditions, International Journal of Fundamental Physical Sciences, 7(4) 2017, 38-41.
 Y. Wang, W. Zhao, W. Ge, Multiple positive solutions for boundary value problems of second order delay differential equations with one-dimensional p-Laplacian, Journal of Mathematical Analysis and Applications, 326(1) 2007, 641-654.
 Y.Wang, W. Ge, Triple positive solutions for two-point boundary value problems with one-dimensional p-Laplacian, Applicable Analysis, 84(8) 2005, 821-831.
 Z. Yang, X. Wang, H. Li, Positive solutions for a system of second order quasilinear boundary value problems, Nonlinear Analysis, 195 2020, 11749.
 L. Yang, X. Liu, C. Shen, Positive solutions for second-order m-point boundary value problems with nonlinearity depending on the first derivative, Electronic Journal of Differential Equations, 2006(24) 2006, 1-10.